MAUDE Adverse Event Report: CREAGH MEDICAL LTD. FIRST CHOICE; PTA CATHETER

CREAGH MEDICAL LTD. FIRST CHOICE; PTA CATHETER
Model Number EUHP75124
Medical Device Problem Codes Inflation Problem (1310); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
The 12 x 4 x 75 direct access balloon was attempted to use and noticed a small hole on the balloon and would not inflate to its full potential.
 
Additional Manufacturer Narrative
Follow up report for additional information not known at the time of original report, such as, investigation type, findings, and conclusion.
 
Event or Problem Description
Follow up report for cc2020-113-ir' mfr report #: 3005994106-2020-00113.

Brand Name
FIRST CHOICE
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD.
ida business park
balinasloe, co. galway, galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD.
ida business park
balinasloe, co. galway, galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
jonathan canavan
ida business park
balinasloe, co. galway, galway H53 K-8P4
EI   H53 K8P4
MDR Report Key11015293
Report Number3005994106-2020-00113
Device Sequence Number1024298
Product Code LIT
UDI-Device Identifier08570590020242
UDI-Public08570590020242
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K143561
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2023
Device Model NumberEUHP75124
Device Lot Number22001172
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer11/16/2020
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown